MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 6-0 D/A BV; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 30IN 6-0 D/A BV; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8776H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/7/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: can you please clarify if this event is regarding a ¿surgiflo kit 2994, lot number unknown¿ or is it only for the product ¿prolene polypropylene suture¿? how many devices demonstrated the alleged deficiency? what was the name of the procedure? what was the procedure date? what is the lot number of each involved device? when was the suture broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify was the surgiflo product used on the patient? was the surgery delayed because of the malfunction? if yes, how many minutes? are any photos of the surgiflo available? was the incident related to the surgiflo syringes (either the syringe containing the surgiflo hemostatic matrix or the clear syringe)? if the incident was related to the surgiflo syringes, please let us know in detail what happened.When the two surgiflo syringes (the pre-filled syringe with the gelatin matrix (blue plunger) and the clear syringe with the liquid was connected, did the user use force to turn the syringes into position with the flanges facing parallel? when the two surgiflo syringes (the pre-filled syringe with the gelatin matrix (blue plunger) and the clear syringe with the liquid were connected, did it seem like a tight fit? what part of the surgiflo syringe broke? (the luer lock/connector, plunger, syringe body)? at what point did the part of surgiflo the syringe break, i.E., upon connecting the two syringes? at what point did the part of the surgiflo syringe break, i.E., when the combined material (gelatin matrix and the liquid) was pushed back and forth 6 times? what syringe was the complaint related to (either the syringe containing the surgiflo hemostatic matrix or the clear syringe)? was the incident related to one of the components in the surgiflo thrombin kit? the thrombin vial? the vial adapter? the swfi? if the incident was related to the surgiflo thrombin components, please let us know if it was related to the application of the vial adapter to the thrombin vial? if the incident was related to the surgiflo thrombin components, please let us know if the sterile water for injection (from the needle-free syringe) was transferred into the thrombin vial? has the surgiflo thrombin in the vial been transferred with the wfi syringe or another device than the vial adapter and wfi syringe? did the user place the surgiflo thrombin vial on a flat surface before seating the vial adapter on the thrombin vial? (according to the preparation instructions).Are the products available to be returned for evaluation? if so, please provide the status of the return and any available tracking information.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on an unknown date and suture was used.During a cabg procedure, the suture kept breaking.4 packs were opened.The 2994 connector snapped and a new box was opened.There was no patient consequence reported.Devices were returning.Additional information was requested.

Brand Name
PRLNE BLU 30IN 6-0 D/A BV
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22737586
Report Number2210968-2025-09149
Device Sequence Number7198305
Product Code GAW
UDI-Device Identifier10705031020481
UDI-Public10705031020481
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8776H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown